# SDR CALA0800001

- Difficulty date: December 17, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 65474505
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FED RIGHT FITTING HAVE CORROSION IN BUSHING.  REPLACED PER ECRA 5530-01493.
